| Model Number |
LIPC |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the lipc (lipase colorimetric assay) assay on a cobas 4000 c311 stand alone system (serial number (b)(6).The initial reporter also mentioned random quality control errors.The sample initially resulted in an lipc value of 83 u/l, accompanied by a data flag.The sample was repeated resulting in a value of 30 u/l.No questionable result was reported outside of the laboratory.
Additional Manufacturer Narrative
The field service engineer ran instrument performance testing which was out of specifications.A misadjusted gear pump and sample probe were found.After the gear pump, the sample probe position and the rinse arm flow were adjusted, instrument performance testing was repeated, and was within specifications.The investigation determined the service actions performed resolved the issue.